Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounds for the coefficients of univalent functions


Author: Aryeh Dvoretzky
Journal: Proc. Amer. Math. Soc. 1 (1950), 629-635
MSC: Primary 30.0X
MathSciNet review: 0037909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Aryeh Dvoretzky, Les coefficients d’une fonction univalente el le domaine étalé, C. R. Acad. Sci. Paris 225 (1947), 447–449 (French). MR 0021104
  • [2] Edmund Landau, Über schilichte Funktionen, Math. Z. 30 (1929), no. 1, 635–638 (German). MR 1545083, 10.1007/BF01187792
  • [3] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) vol. 23 (1925) pp. 481-519.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037909-5
Article copyright: © Copyright 1950 American Mathematical Society